# SDR 0203209756

- Difficulty date: September 13, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N756NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47180
- Aircraft time: 75,352 hours, 70,372 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

While in DHN for Hck, a .44 inch crack was found in the skin at a fastener hole 5" above Longeron 18 right. Repaired per EA 97-191331.
